Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 24, 2011, 4:12 PM EDT for 8 counties in Georgia. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 4:12 PM EDT (20:12 UTC)
- Expired
- Jun 24, 2011, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Dade County, GA, Fannin County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 135 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:15 PM EDT | TSTM WND DMG | 4 Wnw Trenton, GA | DADE COUNTY 911 REPORTS 4-5 DOWNED TREES IN THE POPLAR SPRINGS ROAD AREA. |
| Jun 24, 5:04 PM EDT | TSTM WND DMG | Trion, GA | CHATTOOGA COUNTY EMERGENCY MANAGEMENT RELAYED REPORTS OF 2 DOWNED TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1316 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
956
WWUS82 KFFC 242012
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUN 24 2011
GAZ001>007-011-012-019-242100-
412 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES UNTIL 500 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND CONASAUGA LAKE TO CHATSWORTH...
LAFAYETTE AND COLE CITY...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...COHUTTA
WILDERNESS...ETON...CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
ROCKY FACE...DAWNVILLE...TUNNEL HILL...BEAVERDALE...VARNELL...BLUE
SPRING AND BEAUMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3498 8414 3495 8418 3493 8417 3456 8441
3456 8465 3449 8478 3449 8551 3498 8560
TIME...MOT...LOC 2010Z 286DEG 23KT 3492 8461 3475 8479
3466 8549 3493 8575
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 24, 3:58 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 24, 3:58 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT FRI JUN 24 2011 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ACTIVE NORTHWEST FLOW PATTERN IN PLACE ACROSS THE REGION ONCE AGAIN ON BACK SIDE OF DEEP UPPER LOW ACROSS THE NORTHEAST U.S. AND EAST SIDE OF INTENSE SUBTROPICAL RIDGE OVER TX. A SERIES OF EMBEDDED DISTURBANCES TO TRACK ACROSS THE REGION AND IMPINGE ON A VERY MOIST...UNSTABLE LOW-LEVEL ATMOSPHERE...ESPECIALLY THROUGH THE SHORT TERM. THE FIRST DISTURBANCE WAS TRACKING ACROSS MIDDLE/EASTERN TN THIS AFTERNOON AND A LARGE COMPLEX OF THUNDERSTORMS WAS ALREADY DEVELOPING IN RESPONSE...WITH ADDITIONAL THUNDERSTORMS DEVELOPING ESE FROM THIS AREA ACROSS N GA INTO NC/SC. WRF/HRR CONVECTIVE MODELS AND GFS/ECMWF LOW/MID-LEVEL MOISTURE FIELDS SUGGEST THAT THIS ACTIVITY WILL PROPAGATE SOUTHWARD DURING THE EVENING TOWARD ATL-AHN AND THEN TOWARD CSG-MCN BY 06Z BEFORE DISSIPATING. AN EVEN MORE POTENT DISTURBANCE IS EVIDENT IN THE MODELS FOR SAT...WITH GOOD INDICATION OF A POTENTIAL MCS TYPE EVENT...SIMILAR TO THOSE WE SAW LAST WEEK. ECMWF/GFS IN GOOD AGREEMENT IN AN MCS ENTERING NW GA BEFORE 18Z SAT...TRACKING SE TOWARD ATL-CSG IN THE 18Z-00Z TIME FRAME. ALTHOUGH THE UPPER RIDGE BUILDS SLIGHTLY EASTWARD FOR SUN...YET ANOTHER DISTURBANCE TRACKS AROUND THE UPPER RIDGE...ALTHOUGH THIS TIME MORE INTO NE/EC GA...AS THE UPPER RIDGE ATTEMPTS TO DIMINISH ACTIVITY IN THE FAR WESTERN PART OF THE STATE. NEEDLESS TO SAY...EXPECT GOOD CHC DIURNALLY DRIVEN POPS EACH DAY THROUGH THE SHORT TERM. MAX/MIN TEMPS NOT EXPECTED TO CHANGE MUCH WITH NO CHANGE IN AIR MASS EXPECTED. MAV/MET BLEND BEST OPTION AS NO CONSISTENCY FROM RUN-TO-RUN AS TO WHICH MODEL DOES BETTER. OVERALL...THE MET MOS HAS BEEN SLIGHTLY BETTER FOR MIN TEMPS THE PAST FEW CYCLES...WHILE THE MAV MOS HAS DONE SLIGHTLY BETTER FOR MAX TEMPS. .LONG TERM /MONDAY THROUGH FRIDAY/... ONLY SUBTLE CHANGES EXPECTED DURING THE LONG TERM PERIODS. THE STRONG SUBTROPICAL RIDGE ATTEMPTS TO EXPAND SLIGHTLY EASTWARD THROUGH THE FIRST PART OF THE LONG TERM...BUT NEVER FAR ENOUGH EAST TO COMPLETELY SHUT OFF THE POTENTIAL FOR NW FLOW THUNDERSTORMS AND POSSIBLE MCS ACTIVITY. THUS...THERE MIGHT BE A SLIGHT DECREASE IN CONVECTIVE CONVERGE...MAINLY ACROSS WESTERN SECTIONS MON-TUE...BUT BY NO MEANS A CLEAR SIGNAL THAT POPS CAN BE DROPPED BELOW MENTIONABLE VALUES ANYWHERE. DURING THE LATER PORTIONS OF THE EXTENDED...THE UPPER RIDGE RETREATS WEST...SO OUR REGION IS ONCE AGAIN PLACED IN AN ACTIVE NW FLOW REGIME. IN ADDITION...THERE ARE HINTS OF AN EASTERLY WAVE DEVELOPING ACROSS THE EASTERN GULF INTO THE SE U.S. AND REMAINING NEARLY STATIONARY FOR SEVERAL DAYS. THIS WILL FURTHER ENHANCE THE CONVECTIVE POTENTIAL ACROSS THE REGION. OVERALL...EXPECTED A VERY UNSETTLED PATTERN FOR THE NEXT 10 DAYS WITH SCATTERED TO NUMEROUS DIURNALLY DRIVEN THUNDERSTORMS. OTHERWISE...IT WILL REMAIN HOT AND HUMID WITH NO APPRECIABLE TEMPERATURE CHANGE EXPECTED AS INDICATED IN THE LATEST MEX MOS. 19 && .AVIATION... 18Z UPDATE... MAIN FORECAST CONCERN THIS PERIOD IS DEVELOPING CONVECTION OVER PORTIONS OF NORTH GEORGIA. CONVECTIVE MODELS SHOWING STORMS HOLDING TOGETHER AND PUSHING INTO ATL TAF SITES BETWEEN 22-00Z. OTHERWISE VFR CONDITIONS ANTICIPATED...WITH WEST TO NORTHWEST WINDS. WIND SPEEDS WILL DIMINISH OVERNIGHT TO NEAR 5KTS... INCREASING ONCE AGAIN TOMORROW AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE IN WINDS...CIGS...VISIBILITIES. MEDIUM CONFIDENCE IN CONVECTION/WEATHER. 12 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 95 66 96 / 50 30 30 40 ATLANTA 73 91 71 94 / 50 60 40 40 BLAIRSVILLE 66 87 65 89 / 30 30 30 40 CARTERSVILLE 72 92 65 94 / 50 50 30 40 COLUMBUS 73 93 72 96 / 40 60 50 40 GAINESVILLE 72 92 68 93 / 50 50 30 40 MACON 72 95 69 98 / 40 60 50 40 ROME 70 93 67 95 / 50 50 30 40 PEACHTREE CITY 70 92 64 94 / 50 60 40 40 VIDALIA 73 95 75 98 / 30 20 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...COBB...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL...HARALSON... LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK... SOUTH FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 19/12
Hazardous weather outlook, Jun 24, 3:00 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT FRI JUN 24 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 300 PM EDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON. ISOLATED THUNDERSTORMS MAY BE SEVERE IN NORTH GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A WEAK TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE INTO NORTH GEORGIA THIS AFTERNOON AND THEN REMAIN STATIONARY TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE DAMAGING WINDS...LARGE HAIL AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... DAYTIME HEATING WILL AID IN THUNDERSTORM DEVELOPMENT AHEAD OF THE SURFACE BOUNDARY THIS AFTERNOON. CAPE VALUES WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDEX VALUES FALLING TO NEAR -4. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 24, 1:44 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUN 24 2011
GAZ006>008-015-241830-
144 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES UNTIL 230 PM EDT...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM ELLIJAY TO JONES MILL TO BIG FROG
MOUNTAIN...MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS UNION...
LUMPKIN...FANNIN AND GILMER COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE EAST ELLIJAY...ELLIJAY...
MOUNTAINTOWN...HIGDON...COLWELL...JONES MILL...BLUE RIDGE...CHERRY
LOG...ROY...MINERAL BLUFF...PISGAH...LOVING...MORGANTON...MARION AND
HEMP.
&&
LAT...LON 3489 8387 3452 8391 3459 8419 3462 8419
3460 8422 3460 8425 3467 8459 3497 8456
TIME...MOT...LOC 1742Z 280DEG 31KT 3481 8444Special weather statement, Jun 24, 2:04 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUN 24 2011
GAZ009-241830-
204 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 230 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TOWNS
COUNTY THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PLUM ORCHARD GAP SHELTER...TITUS AND TATE CITY.
&&
LAT...LON 3499 8354 3495 8354 3494 8355 3493 8359
3492 8359 3491 8360 3493 8366 3499 8364
3500 8355
TIME...MOT...LOC 1804Z 287DEG 24KT 3497 8355Special weather statement, Jun 24, 2:30 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT FRI JUN 24 2011
GAZ006-008-009-015-016-241915-
230 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 315 PM
EDT...
AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARGRET...MOVING EAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CAMP MERRILL...HAWK
MOUNTAIN SHELTER...JONES CREEK...STOVER CREEK SHELTER...DIAL...
HURST...LOVING...GOOCH MOUNTAIN SHELTER...OWLTOWN...BLAIRSVILLE...
SUCHES AND BLOOD MOUNTAIN SHELTER.
&&
LAT...LON 3493 8358 3488 8365 3482 8365 3480 8367
3477 8363 3475 8362 3465 8365 3454 8362
3464 8421 3466 8423 3467 8424 3494 8422
3500 8378 3499 8358
TIME...MOT...LOC 1829Z 282DEG 31KT 3471 8411Special weather statement, Jun 24, 2:50 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EDT FRI JUN 24 2011
GAZ001>005-241930-
250 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES UNTIL 330
PM EDT...
AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GREGORY TO WILDWOOD...MOVING EAST AT 40
MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...WALKER...MURRAY...CATOOSA AND DADE COUNTIES THROUGH 330
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAKEVIEW...MORGANVILLE...WILDWOOD...NEW ENGLAND...GRAYSVILLE...FORT
OGLETHORPE...CHATTANOOGA VALLEY...FAIRVIEW...TENNGA...INDIAN
SPRINGS...CHICKAMAUGA...NOBLE...SALEM...BLUE SPRING AND BEAUMONT.
&&
LAT...LON 3499 8462 3486 8462 3469 8511 3495 8557
3499 8522 3500 8469
TIME...MOT...LOC 1850Z 277DEG 33KT 3499 8477 3498 8510
3493 8537Special weather statement, Jun 24, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI JUN 24 2011
GAZ001>007-011-012-019-242100-
412 PM EDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES UNTIL 500 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM AROUND CONASAUGA LAKE TO CHATSWORTH...
LAFAYETTE AND COLE CITY...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER...MURRAY...CATOOSA...CHATTOOGA...DADE...
FANNIN...FLOYD...GILMER AND GORDON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND...COHUTTA
WILDERNESS...ETON...CRANDALL...SUMAC...CISCO...GREGORY...TENNGA...
ROCKY FACE...DAWNVILLE...TUNNEL HILL...BEAVERDALE...VARNELL...BLUE
SPRING AND BEAUMONT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS AND RISING WATER ON CREEKS AND STREAMS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3498 8414 3495 8418 3493 8417 3456 8441
3456 8465 3449 8478 3449 8551 3498 8560
TIME...MOT...LOC 2010Z 286DEG 23KT 3492 8461 3475 8479
3466 8549 3493 8575The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 1:44 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Lumpkin, Union | 46 min |
| Jun 24, 2:04 PM EDT | Special Weather Statement | FFC | Towns | 26 min |
| Jun 24, 2:30 PM EDT | Special Weather Statement | FFC | Towns, Union, White | 45 min |
| Jun 24, 2:50 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 40 min |
| Jun 24, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 41 min |
| Jun 24, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 48 min |
| Jun 24, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 16 min |
| Jun 24, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 37 min |
| Jun 24, 4:56 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 34 min |
| Jun 24, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 22 min |
| Jun 24, 5:18 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Pickens | 42 min |
| Jun 24, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens | 50 min |
| Jun 24, 5:28 PM EDT | Special Weather Statement | FFC | Banks | 32 min |
| Jun 24, 5:35 PM EDT | Special Weather Statement | FFC | Hall, White | 25 min |
| Jun 24, 5:56 PM EDT | Special Weather Statement | FFC | Cobb, Paulding, Polk | 49 min |
| Jun 24, 5:59 PM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 24, 6:14 PM EDT | Special Weather Statement | FFC | Oglethorpe | 46 min |
| Jun 24, 6:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Jun 24, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fulton | 47 min |
| Jun 24, 6:29 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Gwinnett | 46 min |
| Jun 24, 6:32 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 43 min |
| Jun 24, 6:35 PM EDT | Special Weather Statement | FFC | Upson | 40 min |
| Jun 24, 6:39 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 24, 6:54 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 24, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 24, 7:05 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry | 40 min |
| Jun 24, 7:21 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 27 min |
| Jun 24, 7:43 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 47 min |
| Jun 24, 7:46 PM EDT | Special Weather Statement | FFC | Taliaferro | 29 min |
| Jun 24, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 51 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.